Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Severe cold, fever, cough, bright yellow mucous in nose. Taking medicines. Yellow liquid , matter of concern?

Hi, my fiance has been sick with a severe cold for the past few days. He has been running a mid-grade fever of 100-104 for the past 3 days which finally broke this morning. Now he is having bright yellow liquid coming from his nose . This is in addition to the normal mucus he is coughing up with his bad cough. he started taking cheratussin yesterday and mucinex D today after seeing the doctor yesterday and them telling him it was just a cold. Should we be concerned about this yellow liquid? It s freaking him out.
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that your finance might be having acute viral infection.
But it seems that now there might be having lower respiratory tract infection as well giving rise to producing cough.
He may require one higher antibiotic medicine course as there might be bacterial infection as well.
Continue with cough syrup.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Wed, 2 Oct 2013
I find this answer helpful
General & Family Physician Dr. Praveen's  Response
Yellowish color is suggestive of infection.Since Mucinex D/Cheratussin relieve our symptoms. Antibiotic like Levobact 500 mg has to taken along with Mucinex which can be obtained from your Physician's end since its a prescription drug.Hope I have answered your query. If you have any further questions I will be happy to help.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor